October  2021, 20(10): 3331-3355. doi: 10.3934/cpaa.2021108

Ground state solution of critical Schrödinger equation with singular potential

School of Mathematics and Big Data, Anhui University of Science and Technology, Huainan, Anhui 232001, China

* Corresponding author

Received  June 2020 Revised  May 2021 Published  October 2021 Early access  June 2021

Fund Project: Y. Su is supported by the Key Program of University Natural Science Research Fund of Anhui Province (KJ2020A0292)

In this paper, we consider the following Schrödinger equation with singular potential:
$ \begin{equation*} \begin{aligned} -\Delta u + V(|x|)u = f(u),\ \, x\in \mathbb{R}^{N}, \end{aligned} \end{equation*} $
where
$ N\geqslant 3 $
,
$ V $
is a singular potential with parameter
$ \alpha\in(0,2)\cup(2,\infty) $
, the nonlinearity
$ f $
involving critical exponent. First, by using the refined Sobolev inequality, we establish a Lions-type theorem. Second, applying Lions-type theorem and variational methods, we show the existence of ground state solution for above equation. Our result partially extends the results in Badiale-Rolando [Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 17 (2006)], and Su-Wang-Willem [Commun. Contemp. Math. 9 (2007)].
Citation: Yu Su. Ground state solution of critical Schrödinger equation with singular potential. Communications on Pure & Applied Analysis, 2021, 20 (10) : 3331-3355. doi: 10.3934/cpaa.2021108
References:
[1]

M. Badiale and S. Rolando, A note on nonlinear elliptic problems with singular potentials, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl., 17 (2006), 1-13.  doi: 10.4171/RLM/450.  Google Scholar

[2]

M. BadialeV. Benci and S. Rolando, A nonlinear elliptic equation with singular potential and applications to nonlinear field equations, J. Eur. Math. Soc., 9 (2007), 355-381.  doi: 10.4171/JEMS/83.  Google Scholar

[3]

M. Badiale, M. Guida and S. Rolando, Elliptic equations with decaying cylindrical potentials and power-type nonlinearities, Adv. Differ. Equ., 12 (2007), 1321-1362. doi: euclid.ade/1355867405.  Google Scholar

[4]

M. Badiale, M. Guida and S. Rolando, A nonexistence result for a nonlinear elliptic equation with singular and decaying potential, Commun. Contemp. Math., 17 (2015), 21 pp. doi: 10.1142/S0219199714500242.  Google Scholar

[5]

M. Badiale, M. Guida and S. Rolando, Compactness and existence results in weighted Sobolev spaces of radial functions Part Ⅱ: Existence, Nonlinear Differ. Equ. Appl., 23 (2016), 34 pp. doi: 10.1007/s00030-016-0411-0.  Google Scholar

[6]

M. BadialeM. Guida and S. Rolando, Compactness and existence results for the p-Laplace equations, J. Math. Anal. Appl., 451 (2017), 345-370.  doi: 10.1016/j.jmaa.2017.02.011.  Google Scholar

[7]

M. BadialeL. Pisani and S. Rolando, Sum of weighted Lebesgue spaces and nonlinear elliptic equations, Nonlinear Differ. Equ. Appl., 18 (2011), 369-405.  doi: 10.1007/s00030-011-0100-y.  Google Scholar

[8]

M. BadialeS. Greco and S. Rolando, Radial solutions of a biharmonic equation with vanishing or singular radial potentials, Nonlinear Appl., 185 (2019), 97-122.  doi: 10.1016/j.na.2019.01.011.  Google Scholar

[9]

V. Benci and D. Fortunato, Variational Methods in Nonlinear Field Equations, Springer, Cham, 2014.  Google Scholar

[10]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.  Google Scholar

[11]

H. Brézis and E. H. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.2307/2044999.  Google Scholar

[12]

F. Catrina, Nonexistence of positive radial solutions for a problem with singular potential, Adv. Nonlinear Anal., 3 (2014), 1-13.  doi: 10.1515/anona-2013-0023.  Google Scholar

[13]

P. C. CarriãoR. Demarque and O. H. Miyagaki, Nonlinear biharmonic problems with singular potentials, Commun. Pure Appl. Anal., 13 (2014), 2141-2154.  doi: 10.3934/cpaa.2014.13.2141.  Google Scholar

[14]

M. Conti, S. Crotti and D. Pardo, On the existence of positive solutions for a class of singular elliptic equations, Adv. Differ. Equ., 3 (1998), 111-132. doi: euclid.ade/1366399907.  Google Scholar

[15]

R. Demarque and O. H. Miyagaki, Radial solutions of inhomogeneous fourth order elliptic equations and weighted sobolev embeddings, Adv. Nonlinear Anal., 4 (2015), 135-151.  doi: 10.1515/anona-2014-0041.  Google Scholar

[16]

P. C. Fife, Asymptotic states for equations of reaction and diffusion, Bull. Amer. Math. Soc., 84 (1978), 693-726.  doi: 10.1090/S0002-9904-1978-14502-9.  Google Scholar

[17]

R. FilippucciP. Pucci and F. Robert, On a $p$-Laplace equation with multiple critical nonlinearities, J. Math. Pures Appl., 50 (2014), 156-177.  doi: 10.1016/j.matpur.2008.09.008.  Google Scholar

[18]

W. Ni, A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J., 31 (1982), 801-807.  doi: 10.1512/iumj.1982.31.31056.  Google Scholar

[19]

G. Palatucci and A. Pisante, Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces, Calc. Var. Partial Differ. Equ., 50 (2014), 799-829.  doi: 10.1007/s00526-013-0656-y.  Google Scholar

[20]

S. Rolando, Multiple nonradial solutions for a nonlinear elliptic problem with singular and decaying radial potential, Adv. Nonlinear Anal., 8 (2019), 885-901.  doi: 10.1515/anona-2017-0177.  Google Scholar

[21]

J. Su and R. Tian, Weighted Sobolev embeddings and radial solutions of inhomogeneous quasilinear elliptic equations, Commun. Pure Appl. Anal., 9 (2010), 885-904.  doi: 10.3934/cpaa.2010.9.885.  Google Scholar

[22]

J. SuZ. Wang and M. Willem, Nonlinear Schrödinger equations with unbounded and decaying potentials, Commun. Contemp. Math., 9 (2007), 571-583.  doi: 10.1142/S021919970700254X.  Google Scholar

[23]

J. SuZ. Wang and M. Willem, Weighted Sobolev embedding with unbounded and decaying radial potentials, J. Differ. Equ., 238 (2007), 201-219.  doi: 10.1016/j.jde.2007.03.018.  Google Scholar

[24]

S. Terracini, On positive entire solutions to a class of equations with a singular coefficient and critical exponent, Adv. Differ. Equ., 1 (1996), 241-264. doi: euclid.ade/1366896239.  Google Scholar

[25]

P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differ. Equ., 51 (1984), 126-150.  doi: 10.1016/0022-0396(84)90105-0.  Google Scholar

[26]

C. Vincent and S. Phatak, Accurate momentum-space method for scattering by nuclear and Coulomb potentials, Phys. Rev., 10 (1974), 391-394.   Google Scholar

[27]

J. L. Vàzquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim., 12 (1984), 191-202.  doi: 10.1007/BF01449041.  Google Scholar

[28]

Y. Yang, Solitons in Field Theory and Nonlinear Analysis, Springer Monographs in Mathematics, Springer-Verlag, New York, 2001.  Google Scholar

show all references

References:
[1]

M. Badiale and S. Rolando, A note on nonlinear elliptic problems with singular potentials, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl., 17 (2006), 1-13.  doi: 10.4171/RLM/450.  Google Scholar

[2]

M. BadialeV. Benci and S. Rolando, A nonlinear elliptic equation with singular potential and applications to nonlinear field equations, J. Eur. Math. Soc., 9 (2007), 355-381.  doi: 10.4171/JEMS/83.  Google Scholar

[3]

M. Badiale, M. Guida and S. Rolando, Elliptic equations with decaying cylindrical potentials and power-type nonlinearities, Adv. Differ. Equ., 12 (2007), 1321-1362. doi: euclid.ade/1355867405.  Google Scholar

[4]

M. Badiale, M. Guida and S. Rolando, A nonexistence result for a nonlinear elliptic equation with singular and decaying potential, Commun. Contemp. Math., 17 (2015), 21 pp. doi: 10.1142/S0219199714500242.  Google Scholar

[5]

M. Badiale, M. Guida and S. Rolando, Compactness and existence results in weighted Sobolev spaces of radial functions Part Ⅱ: Existence, Nonlinear Differ. Equ. Appl., 23 (2016), 34 pp. doi: 10.1007/s00030-016-0411-0.  Google Scholar

[6]

M. BadialeM. Guida and S. Rolando, Compactness and existence results for the p-Laplace equations, J. Math. Anal. Appl., 451 (2017), 345-370.  doi: 10.1016/j.jmaa.2017.02.011.  Google Scholar

[7]

M. BadialeL. Pisani and S. Rolando, Sum of weighted Lebesgue spaces and nonlinear elliptic equations, Nonlinear Differ. Equ. Appl., 18 (2011), 369-405.  doi: 10.1007/s00030-011-0100-y.  Google Scholar

[8]

M. BadialeS. Greco and S. Rolando, Radial solutions of a biharmonic equation with vanishing or singular radial potentials, Nonlinear Appl., 185 (2019), 97-122.  doi: 10.1016/j.na.2019.01.011.  Google Scholar

[9]

V. Benci and D. Fortunato, Variational Methods in Nonlinear Field Equations, Springer, Cham, 2014.  Google Scholar

[10]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.  Google Scholar

[11]

H. Brézis and E. H. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.2307/2044999.  Google Scholar

[12]

F. Catrina, Nonexistence of positive radial solutions for a problem with singular potential, Adv. Nonlinear Anal., 3 (2014), 1-13.  doi: 10.1515/anona-2013-0023.  Google Scholar

[13]

P. C. CarriãoR. Demarque and O. H. Miyagaki, Nonlinear biharmonic problems with singular potentials, Commun. Pure Appl. Anal., 13 (2014), 2141-2154.  doi: 10.3934/cpaa.2014.13.2141.  Google Scholar

[14]

M. Conti, S. Crotti and D. Pardo, On the existence of positive solutions for a class of singular elliptic equations, Adv. Differ. Equ., 3 (1998), 111-132. doi: euclid.ade/1366399907.  Google Scholar

[15]

R. Demarque and O. H. Miyagaki, Radial solutions of inhomogeneous fourth order elliptic equations and weighted sobolev embeddings, Adv. Nonlinear Anal., 4 (2015), 135-151.  doi: 10.1515/anona-2014-0041.  Google Scholar

[16]

P. C. Fife, Asymptotic states for equations of reaction and diffusion, Bull. Amer. Math. Soc., 84 (1978), 693-726.  doi: 10.1090/S0002-9904-1978-14502-9.  Google Scholar

[17]

R. FilippucciP. Pucci and F. Robert, On a $p$-Laplace equation with multiple critical nonlinearities, J. Math. Pures Appl., 50 (2014), 156-177.  doi: 10.1016/j.matpur.2008.09.008.  Google Scholar

[18]

W. Ni, A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J., 31 (1982), 801-807.  doi: 10.1512/iumj.1982.31.31056.  Google Scholar

[19]

G. Palatucci and A. Pisante, Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces, Calc. Var. Partial Differ. Equ., 50 (2014), 799-829.  doi: 10.1007/s00526-013-0656-y.  Google Scholar

[20]

S. Rolando, Multiple nonradial solutions for a nonlinear elliptic problem with singular and decaying radial potential, Adv. Nonlinear Anal., 8 (2019), 885-901.  doi: 10.1515/anona-2017-0177.  Google Scholar

[21]

J. Su and R. Tian, Weighted Sobolev embeddings and radial solutions of inhomogeneous quasilinear elliptic equations, Commun. Pure Appl. Anal., 9 (2010), 885-904.  doi: 10.3934/cpaa.2010.9.885.  Google Scholar

[22]

J. SuZ. Wang and M. Willem, Nonlinear Schrödinger equations with unbounded and decaying potentials, Commun. Contemp. Math., 9 (2007), 571-583.  doi: 10.1142/S021919970700254X.  Google Scholar

[23]

J. SuZ. Wang and M. Willem, Weighted Sobolev embedding with unbounded and decaying radial potentials, J. Differ. Equ., 238 (2007), 201-219.  doi: 10.1016/j.jde.2007.03.018.  Google Scholar

[24]

S. Terracini, On positive entire solutions to a class of equations with a singular coefficient and critical exponent, Adv. Differ. Equ., 1 (1996), 241-264. doi: euclid.ade/1366896239.  Google Scholar

[25]

P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differ. Equ., 51 (1984), 126-150.  doi: 10.1016/0022-0396(84)90105-0.  Google Scholar

[26]

C. Vincent and S. Phatak, Accurate momentum-space method for scattering by nuclear and Coulomb potentials, Phys. Rev., 10 (1974), 391-394.   Google Scholar

[27]

J. L. Vàzquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim., 12 (1984), 191-202.  doi: 10.1007/BF01449041.  Google Scholar

[28]

Y. Yang, Solitons in Field Theory and Nonlinear Analysis, Springer Monographs in Mathematics, Springer-Verlag, New York, 2001.  Google Scholar

[1]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[2]

David Gómez-Castro, Juan Luis Vázquez. The fractional Schrödinger equation with singular potential and measure data. Discrete & Continuous Dynamical Systems, 2019, 39 (12) : 7113-7139. doi: 10.3934/dcds.2019298

[3]

Wenmin Gong, Guangcun Lu. On Dirac equation with a potential and critical Sobolev exponent. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2231-2263. doi: 10.3934/cpaa.2015.14.2231

[4]

Hiroshi Isozaki, Hisashi Morioka. A Rellich type theorem for discrete Schrödinger operators. Inverse Problems & Imaging, 2014, 8 (2) : 475-489. doi: 10.3934/ipi.2014.8.475

[5]

Yuxia Guo, Zhongwei Tang. Multi-bump solutions for Schrödinger equation involving critical growth and potential wells. Discrete & Continuous Dynamical Systems, 2015, 35 (8) : 3393-3415. doi: 10.3934/dcds.2015.35.3393

[6]

Jian Zhang, Shihui Zhu, Xiaoguang Li. Rate of $L^2$-concentration of the blow-up solution for critical nonlinear Schrödinger equation with potential. Mathematical Control & Related Fields, 2011, 1 (1) : 119-127. doi: 10.3934/mcrf.2011.1.119

[7]

Xu Zhang, Shiwang Ma, Qilin Xie. Bound state solutions of Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems, 2017, 37 (1) : 605-625. doi: 10.3934/dcds.2017025

[8]

Kaimin Teng, Xiumei He. Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2016, 15 (3) : 991-1008. doi: 10.3934/cpaa.2016.15.991

[9]

Mengyao Chen, Qi Li, Shuangjie Peng. Bound states for fractional Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - S, 2021, 14 (6) : 1819-1835. doi: 10.3934/dcdss.2021038

[10]

Brahim Alouini. Finite dimensional global attractor for a damped fractional anisotropic Schrödinger type equation with harmonic potential. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4545-4573. doi: 10.3934/cpaa.2020206

[11]

Grégoire Allaire, M. Vanninathan. Homogenization of the Schrödinger equation with a time oscillating potential. Discrete & Continuous Dynamical Systems - B, 2006, 6 (1) : 1-16. doi: 10.3934/dcdsb.2006.6.1

[12]

Younghun Hong. Scattering for a nonlinear Schrödinger equation with a potential. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1571-1601. doi: 10.3934/cpaa.2016003

[13]

Zhiyan Ding, Hichem Hajaiej. On a fractional Schrödinger equation in the presence of harmonic potential. Electronic Research Archive, , () : -. doi: 10.3934/era.2021047

[14]

Mouhamed Moustapha Fall, Veronica Felli. Unique continuation properties for relativistic Schrödinger operators with a singular potential. Discrete & Continuous Dynamical Systems, 2015, 35 (12) : 5827-5867. doi: 10.3934/dcds.2015.35.5827

[15]

Pavel I. Naumkin, Isahi Sánchez-Suárez. On the critical nongauge invariant nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems, 2011, 30 (3) : 807-834. doi: 10.3934/dcds.2011.30.807

[16]

Stefano Pasquali. A Nekhoroshev type theorem for the nonlinear Klein-Gordon equation with potential. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3573-3594. doi: 10.3934/dcdsb.2017215

[17]

Yu Su, Zhaosheng Feng. Ground state solutions for the fractional problems with dipole-type potential and critical exponent. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021111

[18]

Maria-Magdalena Boureanu. Fourth-order problems with Leray-Lions type operators in variable exponent spaces. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 231-243. doi: 10.3934/dcdss.2019016

[19]

Xia Sun, Kaimin Teng. Positive bound states for fractional Schrödinger-Poisson system with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3735-3768. doi: 10.3934/cpaa.2020165

[20]

Wulong Liu, Guowei Dai. Multiple solutions for a fractional nonlinear Schrödinger equation with local potential. Communications on Pure & Applied Analysis, 2017, 16 (6) : 2105-2123. doi: 10.3934/cpaa.2017104

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (103)
  • HTML views (151)
  • Cited by (0)

Other articles
by authors

[Back to Top]